Jump to content

Buster

Members
  • Content Count

    32
  • Joined

  • Last visited

  • Days Won

    4

Buster last won the day on May 2

Buster had the most liked content!

About Buster

  • Rank
    Advanced Member

Recent Profile Visitors

199 profile views
  1. Buster

    Effexor

    No worries Lukehayden, I will get a post thread as soon as it's all arranged, been dwelling on the idea for about 5 years but now it's time to take the chance. Hi Code, I've tried nearly every method out there and although I find relief for a few weeks they all have their flaws... Make up for me does cover a blush nicely and also helps with reducing visible redness but the consequence of this is it can be visibly seen and I'm a guy... Having makeup on developed new concerns such as it being pointed out which it had done on numerous occasions. But don't get me wrong, wearing make up helps you feel more secure but isn't a cure by any means. As you may have read it's now time to give ETS a go and hopefully eradicate the source of much of my unhappiness. I have developed further problems such as avoidance and social phobia in certain circumstances and refuse to let it control my life any longer. Any other questions feel free too message me.
  2. Buster

    years after ETS surgery

    Hi Opare, What nerves did you get cut and with which doctor... may help others answer your questions
  3. Buster

    Effexor

    Hi Beasty, Effexor just isn't for me, having spoken to my doctor the drug just does not agree with me, after disucssions with my family i have decided to take the plunge and get ETS Surgery, I will keep it all in a forum post once it has been booked. Many thanks for coming back to me over the past week
  4. Blushingman, I have read through every word of the above and thank you tremendously for doing so. I believe my decision has been made. After 5 years now of having life altering chronic blushing with the most recent option failing due to extreme side effects (effexor), you are right life is short and to have something that makes you suicidal because you cannot cope is clearly not okay. I will be booking my consultation for ETS after years of floating on this group. Again thank you, I take yours and others comments on ETS on board along with the numerous papers I have researched. Time to take the risk, for I can go on no longer suffer the way I do. I will be sure to record my progress within this site, like thankfully many others have done to allow others to make a decision on what is best for them. I did have one question however, and apologise if it was covered above but don't believe it had been... Does having ETS in summer months in comparison to winter months during the 'body adjusting' period have any affect. I only say this as it will be likely I will be having this done in Summer (UK) and have read before that this can play a role in the level of CS.
  5. Buster

    Effexor

    Thanks Luke and Beasty for coming back to me, Just curious, having continued but wondering what your thoughts were about the day you decide to come off Effexor... read that it is absolute hell.
  6. Buster

    Effexor

    My question to all those experienced with the above, Do I continue through the rough patch of Effexor or book the consultation
  7. Buster

    Effexor

    So my remaining two options Effexor or ETS, I tried the former today at 37.5mg. Got to work and felt unbelievably unwell, trying to remain composure before a cup of tea sent me over the edge and I was sick in the toilets but made a weird recovery in the afternoon. I feel this drug is extremely strong, can't justify taking tablets to cure FB although that today seemed somewhat diminished. The things we do to ourselves to rid this
  8. Thanks for great insight David. Your insight is highly appreciated I wish you a speedy recovery 😊
  9. Hi Phys, I wondered how you were doing? As time passes and the longer my blushing continues the closer I am to getting a loan and having ETS in London
  10. See I'm the same with the coverage giving me confidence back Stella. It certainly helps but as you said Codered I am also 24 and do hate the thought of people noticing my makeup! My gf seems to be okay with it but I'd rather not! As time goes on, the more I feel urged to try ETS, the side effects do worry me though and I suppose this has been what's prevented me from going ahead with it at this stage of my life
  11. You give me so much hope! keep us updated, I wish you all the best with your recovery!
  12. Hi Codered, I must say I totally agree with what you are saying about maintaining the makeup and keeping the FB alive as I suppose you can look at this as a safety behaviour. Well it is a safety behaviour- we are hiding/masking the redness. My face isn't naturally pink anyway so it helps me reduce my redness but in terms of blushing I would say it only reduces the intensity not completely hides it. The longer this goes on the more I am considering ETS although it's the £5k fee that puts me off! L-theanine is still working but the others I have previously mentioned have faded in their efficiency. Ab I would give up with the Phenibut if I was you as from much research is not going to help in the long term and cause more problems.
  13. Hi Hungryperson! Thank you I appreciate your comments and optimism! So more about Veil- I have been using it for the last 2 months roughly! For me it's been trial and error I did go way over board with applying it and found it caked so found the perfect balance recently to great effect- little is more and all that's jazz! I bought the starter kit online which gives you numerous shades to test- I use Oyster personally- and then there is a Dusting powder that sets it! If you really pale make sure you get the translucent one and not dusk (I made this mistake). It does an amazing job at hiding the redness and stays on pretty much all day for me unless I've been sweating or something! If you've got a product that works for you then I'd suggest keep at it! However, if your not completely satisfied deffo give Veil a try. It hides redness/ descreases the intensity of a blush very well. If applied when your skin is moisturised and exfoliated then you will really see the benefit. Hope this helps! At present I just take my herbal supplements- Ash on the days I really need it- and tbh apart from a major blushing episode at a career fair I've been blush free for the past 2 weeks which has boosted my mood unbelievably! Stay positive and any more questions feel free to message me!
  14. Thought I messaged you abyal but I'm off Phenibut! I tried it and unfortunately didn't work after taking it a few times. I would Ben careful with it, strong stuff
  15. I have done vast research on Phenibut hence writing cautiously above. As mentioned it can be highly addictive and I just wanted to mention that I tried it in my attempts to rid FB. For me personally, I would only use on a fortnightly basis at most in lower doses. To be honest, although it did help me- it is not sustainable.
×
×
  • Create New...